MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a spyscope ds ii device was attempted for use during a cholangioscopy with electrohydraulic lithotripsy (ehl) procedure on (b)(6) 2026, for the treatment of biliary collection.During the procedure, the first spyscope lost visualization.A second was opened, but it also lost visualization.Troubleshooting was attempted without success, and despite the efforts, the procedure was canceled and the patient will be rescheduled.No patient complications were reported as a result of this event.

Brand Name
SPYSCOPE DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25021715
Report Number3005099803-2026-01555
Device Sequence Number21445299
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)270529(10)40332265
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040332265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown